Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 12 found articles
 
 
  On Dilation Symmetries Arising from Scaling Limits
 
 
Title: On Dilation Symmetries Arising from Scaling Limits
Author: Bostelmann, Henning
D’Antoni, Claudio
Morsella, Gerardo
Appeared in: Communications in mathematical physics
Paging: Volume 294 (2009) nr. 1 pages 21-60
Year: 2009
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands